# SDR AALA202304057266

- Difficulty date: March 25, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIS-DRILLED HOLES IN FORWARD CARGO COMPARTMENT RIGHT HAND INTERCOSTAL LOCATED FROM BS 500G TO BS 500H AT S26R. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
